EconPapers    
Economics at your fingertips  
 

A nonlinear second order problem with a nonlocal boundary condition

P. Amster and P. De Nápoli

Abstract and Applied Analysis, 2006, vol. 2006, 1-11

Abstract:

We study a nonlinear problem of pendulum-type for a p -Laplacian with nonlinear periodic-type boundary conditions. Using an extension of Mawhin's continuation theorem for nonlinear operators, we prove the existence of a solution under a Landesman-Lazer type condition. Moreover, using the method of upper and lower solutions, we generalize a celebrated result by Castro for the classical pendulum equation.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/038532.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/038532.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:038532

DOI: 10.1155/AAA/2006/38532

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:038532